Alert archive / Missouri / Flash Flood Warnings in 2011
Flash Flood Warning 54, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 7, 2011, 11:32 PM CDT for Howell County, Oregon County, Missouri. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2011, 11:32 PM CDT (04:32 UTC)
- Expired
- Jul 8, 2011, 5:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Howell County, MO, Oregon County, MO
The radar
The Springfield radar (KSGF), 180 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 1:22 AM CDT | FLASH FLOOD | 1 W Couch, MO | HIGHWAY A IS CLOSED BETWEEN COUNTY ROAD 212 AND COUNTY ROAD 203 DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 110 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2994 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 8.7
The text
As transmitted, in the capitals the NWS used until 2016.
076 WGUS53 KSGF 080432 FFWSGF MOC091-149-081000- /O.NEW.KSGF.FF.W.0054.110708T0432Z-110708T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1132 PM CDT THU JUL 7 2011 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... OREGON COUNTY IN SOUTH CENTRAL MISSOURI... SOUTHEASTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI... * UNTIL 500 AM CDT. * AT 1126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATES OF TWO TO TWO AND ONE-HALF INCHES OF RAIN HAS FALLEN IN THIS AREA SINCE 9 PM. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING. THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER CROSSINGS... HIGHWAY 142 AT MYATT CREEK 4 MILES EAST OF LANTON... ROUTE A JUST WEST OF COUCH... HIGHWAY 142 AT THE ELEVEN POINT RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. && LAT...LON 3681 9174 3671 9113 3650 9113 3650 9176 $$ GAEDE
1 follow-up statement
007 WGUS73 KSGF 080858 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 358 AM CDT FRI JUL 8 2011 MOC091-149-081000- /O.CON.KSGF.FF.W.0054.000000T0000Z-110708T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOWELL MO-OREGON MO- 358 AM CDT FRI JUL 8 2011 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR SOUTHEASTERN HOWELL AND SOUTHERN OREGON COUNTIES... AT 352 AM CDT...THE DEPARTMENT OF TRANSPORTATION INDICATED THAT FLASH FLOODING WAS OCCURRING IN PARTS OF OREGON COUNTY FROM EARLIER HEAVY RAINFALL. RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING. THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER CROSSINGS... HIGHWAY 142 AT MYATT CREEK 4 MILES EAST OF LANTON... ROUTE A JUST WEST OF COUCH... HIGHWAY 142 AT THE ELEVEN POINT RIVER. A PORTION OF ROUTE A HAS BEEN CLOSED NEAR THE FREDERICK CREEK DUE TO FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. && LAT...LON 3681 9174 3671 9113 3650 9113 3650 9176 $$ LINDENBERG
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 6:22 PM CDT, 5 hours 10 minutes earlier.
Area forecast discussion, Jul 7, 6:22 PM CDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 622 PM CDT THU JUL 7 2011 ...UPDATE TO AVIATION... .SHORT TERM (TONIGHT THROUGH SATURDAY)... THE MAIN FORECAST FOCUS FOR THE NEXT 12 HOURS WILL BE CONVECTIVE POTENTIAL. ATTENTION THEN TURNS TO INCREASING TEMPERATURES ONCE AGAIN AS WE HEAD INTO THIS WEEKEND AND EARLY NEXT WEEK. TONIGHT...CONVECTIVE POTENTIAL AND COVERAGE WILL BE HEAVILY TIED TO A MESOSCALE CONVECTIVE VORTICITY MAXIMA THAT WILL CONTINUE TO SHUNT SOUTHEAST ACROSS CENTRAL AND EASTERN MISSOURI. ISOLATED TO SCATTERED THUNDERSTORMS APPEAR PLAUSIBLE THIS EVENING FROM THE TRUMAN AND LAKE OF THE OZARKS REGION...SOUTH TOWARDS AVA AND WEST PLAINS. THE MAIN INFLUENCE OF THIS FEATURE SHOULD THEN SHIFT FAR ENOUGH EAST FOR MAINLY DRY CONDITIONS LATER TONIGHT. ALTHOUGH IT WAS NOT INCLUDED IN THE FORECAST...WILL HAVE TO WATCH FOR AT LEAST SOME LIGHT FOG DEVELOPMENT IN AREAS THAT PICKED UP DECENT RAINFALL TODAY. FRIDAY THROUGH SUNDAY...AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL SLOWLY BUILD INTO THE REGION. THE IMPACTS OF THIS RIDGE WILL BE TWO FOLD. FIRST OFF...IT APPEARS THAT THE CHANCES FOR CONVECTION WILL DWINDLE. AFTERNOON PULSE TYPE THUNDERSTORMS WILL BE TOUGH TO COME BY AS MID LEVEL TEMPERATURES BEGIN TO WARM. CANNOT RULE OUT AN ISOLATED STORM DEVELOPING ALONG RIDGE TOPS...BUT COVERAGE WOULD BE EXTREMELY LIMITED. NOCTURNAL ACTIVITY WILL ALSO BE TOUGH TO COME BY AS THE MAIN INFLUENCE OF THE LOW LEVEL JET SHIFTS NORTH AND WEST OF THE REGION. THE SECOND IMPACT FROM THIS BUILDING RIDGE WILL BE THE RETURN TO SUMMERTIME HEAT. 850 MB TEMPERATURES BY SUNDAY ARE PROGGED TO WARM INTO THE 21 TO 26 CELSIUS RANGE FROM SOUTHEAST TO NORTHWEST ACROSS THE OZARKS. HIGHS WILL THEREFORE RETURN TO THE 90S BY THIS WEEKEND...WITH MIDDLE TO UPPER 90S A GOOD BET BY SUNDAY OVER MOST AREAS. SCHAUMANN && .LONG TERM (SUNDAY THROUGH THURSDAY)... THE UPPER LEVEL RIDGING WILL REMAIN IN PLACE TO START NEXT WEEK WITH LIMITED CHANCES FOR RAINFALL. THIS WILL ALSO ALLOW TEMPERATURES TO CLIMB INTO THE 90S EACH AFTERNOON WITH HEAT INDEX VALUES FROM 100 TO 107. THE ECMWF AND GFS DO SHOW AN UPPER LEVEL SHORT WAVE THAT EJECTS INTO THE PLAINS TUESDAY FROM A DIGGING TROUGH OVER THE WESTERN CONUS. THE SHORT WAVE IS EXPECTED TO FLATTEN THE RIDGE OVER THE REGION WEDNESDAY AND PLACE THE OZARKS UNDER SOUTHWESTERLY FLOW. WITH THE MOISTURE AND INSTABILITY THAT WILL LIKELY BE IN PLACE AS A RESULT EARLY WEEKS RIDGING THERE WILL BE THE POSSIBILITY OF SHOWERS AND THUNDERSTORMS FROM THE MIDDLE TO END OF NEXT WEEK. HATCH && .AVIATION... FOR THE 00Z TAFS...A COUPLE OF BOUNDARIES ARE ACTING AS A FOCUSING MECHANISM FOR THUNDERSTORMS AT THIS TIME...FIRST BOUNDARY SITUATED FROM KVIH TO KNVD WHILE THE SECOND EXTENDS ROUGHLY ALONG THE US HIGHWAY 60 CORRIDOR AND A THIRD FROM KUNO TO KBBG. SCATTERED CONVECTION FIRING ALONG THE NORTHERN AND SOUTHERN BOUNDARIES AT THIS TIME. WILL KEEP VCTS AT KBBG BUT HAVE REMOVED MENTION AT KSGF/KJLN. CONVECTION SHOULD BEGIN TO DIMINISH AFTER SUNSET. ATTENTION THEN TURNS TO MVFR VISIBILITIES AND CEILINGS DURING THE OVERNIGHT PERIOD. WITH FEW CLOUDS...ELEVATED SOIL MOISTURE LEVELS AND LIGHT WINDS...EXPECT FOG AND LOW CLOUDS TO DEVELOP IN THE 09-14Z TIME FRAME. THIS SHOULD MIX OUT AFTER 14Z GIVING VFR CONDITIONS FOR THE REMAINDER OF THE FORECAST PERIOD. GAEDE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jul 7, 8:15 PM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 815 PM CDT THU JUL 7 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 815 PM CDT THU JUL 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. DISCUSSION... WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO THE LATE EVENING HOURS OVER CENTRAL AND SOUTH CENTRAL MISSOURI. A FEW OF THESE STORMS COULD BECOME STRONG TO SEVERE...WITH HAIL UP TO THE SIZE OF GOLF BALLS BEING THE PRIMARY HAZARD. A FEW STORMS COULD ALSO PRODUCE DAMAGING DOWNBURST WIND GUSTS TO 60 MPH. THE PRIMARY THREAT AREA WILL BE SOUTH AND EAST OF A GAINESVILLE TO HARTVILLE TO ROLLA LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ANOTHER HEAT WAVE IS FORECAST TO IMPACT THE REGION BEGINNING THIS WEEKEND AND CONTINUING INTO NEXT WEEK. HEAT INDICES COULD RANGE FROM 100 TO 108 DEGREES ON A DAILY BASIS FROM SATURDAY AFTERNOON THROUGH AT LEAST TUESDAY AFTERNOON. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ONCE AGAIN TOWARDS THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER SOUTH CENTRAL MISSOURI THOUGH MIDNIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAEDE
In the hours before
Special weather statement, Jul 7, 6:42 PM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 642 PM CDT THU JUL 7 2011 MOZ082-092-080015- TEXAS MO-WRIGHT MO- 642 PM CDT THU JUL 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WRIGHT AND SOUTHWESTERN TEXAS COUNTIES UNTIL 715 PM CDT... AT 637 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF NORWOOD...OR 12 MILES NORTHWEST OF MOUNTAIN GROVE...MOVING EAST AT 25 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE MOUNTAIN GROVE AND NORWOOD. THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER IMMEDIATELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHERN MISSOURI. LAT...LON 3732 9217 3706 9218 3711 9250 3729 9250 TIME...MOT...LOC 2342Z 273DEG 23KT 3720 9242 HATCH
Local storm report, Jul 7, 8:15 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
815 PM CDT THU JUL 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL DRURY 36.93N 92.32W
07/07/2011 E1.75 INCH DOUGLAS MO AMATEUR RADIO
&&
KARDELLLocal storm report, Jul 7, 9:06 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
906 PM CDT THU JUL 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 3 E DRURY 36.93N 92.27W
07/07/2011 E1.00 INCH DOUGLAS MO COCORAHS
&&
GAEDESpecial weather statement, Jul 7, 9:15 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 915 PM CDT THU JUL 7 2011 MOZ106-080245- OREGON MO- 915 PM CDT THU JUL 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR OREGON COUNTY UNTIL 945 PM CDT... AT 914 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROVER...OR 14 MILES EAST OF WEST PLAINS... MOVING EAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE ALTON...COUCH...ROVER AND THOMASVILLE. PEOPLE IN OREGON COUNTY...INCLUDING ALTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWESTERN MISSOURI. LAT...LON 3673 9120 3651 9132 3668 9168 3681 9163 TIME...MOT...LOC 0215Z 292DEG 22KT 3672 9159 KARDELL
Special weather statement, Jul 7, 9:35 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
935 PM CDT THU JUL 7 2011
MOZ097-106-080300-
HOWELL MO-OREGON MO-
935 PM CDT THU JUL 7 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOWELL AND
SOUTHWESTERN OREGON COUNTIES UNTIL 1000 PM CDT...
AT 932 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF KOSHKONONG...OR 9 MILES WEST
OF THAYER...MOVING SOUTHEAST AT 40 MPH. WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE KOSHKONONG...LANTON AND THAYER.
PEOPLE IN SOUTHEASTERN HOWELL AND SOUTHWESTERN OREGON COUNTIES...
INCLUDING THAYER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR SOUTHWESTERN MISSOURI.
LAT...LON 3651 9183 3667 9167 3650 9127 3649 9128
3649 9142 3649 9180
TIME...MOT...LOC 0235Z 304DEG 34KT 3654 9166
KARDELLSpecial weather statement, Jul 7, 10:12 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1012 PM CDT THU JUL 7 2011
MOZ097-105-080345-
HOWELL MO-OZARK MO-
1012 PM CDT THU JUL 7 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OZARK AND SOUTHERN
HOWELL COUNTIES UNTIL 1045 PM CDT...
AT 1008 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF
BRANDSVILLE TO CAULFIELD...MOVING EAST AT 25 MPH. PENNY SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE BAKERSFIELD...BRANDSVILLE...CAULFIELD...
LANTON...MOODY...POTTERSVILLE AND SOUTH FORK.
PEOPLE IN SOUTHEASTERN OZARK AND SOUTHERN HOWELL COUNTIES...INCLUDING
BAKERSFIELD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR SOUTHWESTERN MISSOURI.
LAT...LON 3650 9218 3663 9226 3670 9211 3673 9179
3672 9168 3650 9167 3649 9216
TIME...MOT...LOC 0312Z 288DEG 24KT 3667 9178 3658 9212
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:10 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Wright | 50 min |
| Jul 7, 7:55 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 35 min |
| Jul 7, 8:20 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 40 min |
| Jul 7, 8:51 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 39 min |
| Jul 7, 9:15 PM CDT | Special Weather Statement | SGF | Oregon | 30 min |
| Jul 7, 9:35 PM CDT | Special Weather Statement | SGF | Oregon | 25 min |
| Jul 7, 9:45 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 30 min |
| Jul 7, 10:08 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 52 min |
| Jul 7, 10:12 PM CDT | Special Weather Statement | SGF | Howell | 33 min |
| Jul 8, 4:54 AM CDT | Areal Flood Warning | SGF | Howell, Oregon | 6 hr |
| Jul 8, 3:38 PM CDT | Heat Advisory | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 4 days |
Nearby
Flash Flood Warnings in Missouri, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.